# SDR DALA2024061206049

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 75,168 hours, 32,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 19 D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 EMERGENCY LIGHT ON SEAT 19 D, COVER AND LIGHT HAS FALLEN INSIDE SEAT. CORRECTIVE ACTION: REMOVED & REPLACED 19 D EMER LIGHT REF B757 AMM 33-51. (5371004)
